# SDR SWAA2023070565060

- Difficulty date: June 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 222AF UPPER SKIN HAS PULLED STRANDS.<[01] IDENTIFIED PANEL 222AF IAW SRM 53-00-50-0I-1. FOUND DAMAGE ON UPPER SURFACE TO BE BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1.PARA 4.F. DAMAGE SHOULD BE REPAIRED PER SRM 53-00-50-2R-1.  REMOVED ALL INSERTS TO FACILITATE MAINTENANCE. REMOVED DAMAGED PLIES AND LOOSE PIECE OF CORE ON APPROX. 41'X24' DAMAGED AREA IAW SRM 53-00-50-2R-1.PARA 3.A-F. OK TO POT EXPOSED CORE.;[02] VALIDATED REPAIR PER SRM 53-00-50-2R-1;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VERIFIED MEASUREMENTS TABLE  VALIDATED REPAIR PER SRM 53-00-50-2R-1   OK TO POT EXPOSED CORE AREAS;[04] APPLIED POTTING COMPOUND BMS 5-28 TY 19 LOT#1528833-1 IAW SRM 53-00-50-2R-1.PARA 3.G;[05] CURED POTTING UNDER HEAT LAMP USING THERMOMETER ID:ATS2209 DUE:10/23; SANDED POTTING SMOOTH; CLEANED REPAIR AREA; AND FABRICATED REPAIR PLIES USING BMS 9-3 ST1581 LOT#1526805-2 IAW SRM 53-00-50-2R-1 PARA 3.H-K(1);[06] VERIFIED CORRECTIVE ACTIONS 4 & 5. OK TO INSTALL REPAIR PLIES.;[07] INSTALLED REPAIR PLIES USING BMS 8-201 TY 4 LOT#1527294-1; VACUUM BAGGED; CHECKED FOR LEAKS USING VACUUM GAUGE ID:ATS2441 CAL DUE:08/2023. LEAK CHECK GOOD IAW SRM 53-00-50-2R-1.PARA 3.K.(1); L.(1).
